# SDR 97UAL900839

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Component: Sundstrand, 729825G
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR DRIVE OFF LIGHT ON DURING DEPARTURE.  RETURNED TO FIELD.  *S/D*  THE INTEGRATED DRIVE GENERATOR HAD INTERNAL PISTON FAILURE.  REPLACED LEFT (NR 1) INTEGRATED DRIVE GENERATOR.
